# SDR ABXA20170705075

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 111T5011
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TWO AFT ATTACH ANGLES FOR THE LOWER LONGITUDINAL BEAMS AT THE AFT SPAR IN THE CENTER TANK. ONE BRACKET WAS CRACKED 4.25 INCHES, THE OTHER WAS CRACKED 2.5 INCHES. THE TWO BRACKETS WERE REPLACED. AIRPLANE WAS GROUNDED.
